# SDR A6WA200340187

- Difficulty date: December 8, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FS 625 OBLIQUE ANGLE P/N 601-35012-51 IS CRACKED.  (M)
